Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the compression of a short cylinder between rough end-blocks


Author: F. Edelman
Journal: Quart. Appl. Math. 7 (1949), 334-337
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/32413
MathSciNet review: 32413
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/32413
Article copyright: © Copyright 1949 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website